Cart (Loading....) | Create Account
Close category search window

Fast rational interpolation, Reed-Solomon decoding, and the linear complexity profiles of sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Blackburn, S.R. ; Dept. of Math., London Univ., UK

An asymptotically fast algorithm for solving the generalized rational interpolation problem is presented. This problem has been studied as part of system theory and is related to the solution of the classical and Welch-Berlekamp (1983) key equations which arise in Reed-Solomon decoding. The algorithm can also be used to compute the linear complexity profile of a binary sequence of length m using only O(m(log m)2 log log m) bit operations

Published in:

Information Theory, IEEE Transactions on  (Volume:43 ,  Issue: 2 )

Date of Publication:

Mar 1997

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.